# SDR DALA2017083006447

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 62,220 hours, 23,058 cycles
- Engine: Pwa PW2037
- Engine time: 85,349 hours, 38,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL390 ANTI-ICE SELECTED ON, STRONG DIRTY GYM SOCK ODOR FOR 15 MINUTES. OPENED LT AND RT ENGINE COWLS IAW AMM 71-11 FOR  BOROSCOPE. NO LEAKS FOUND. R & R THE LT AND RT RECIRCULATION FAN FILTERS IAW AMM 21-25. COMPLIED WITH NO GO ODI CHECKLIST, NO FAULTS NOTED. COMPLIED WITH WC 3611-2010,  REPLACED THE RT ENGINE HP VALVE AND REG IAW AMM 36-11, SYS CHECKED GOOD, NO ODOR NOTICED. INSPECTED 2.5 BLEED PORTS, OK FOR SERVICE IAW FIM 21-00-01/301.
